Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 177, NWS Kansas City, MO

June 15, 2009Henry County, Pettis County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 15, 2009, 11:43 PM CDT for Henry County, Pettis County, Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 15, 2009, 11:43 PM CDT (04:43 UTC)
Expired
Jun 16, 2009, 12:15 AM CDT
In force
32 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

Counties Henry County, MO, Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 69 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 8:14 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2619 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2619 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1459 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
1.4
Supercell composite
16.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:21 PM CDT, 5 hours 22 minutes earlier.

Area forecast discussion, Jun 15, 6:21 PM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
621 PM CDT MON JUN 15 2009

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

CONCERNS THIS AFTN ON MULTIPLE LVLS...FROM SVR WX POTENTIAL THIS
AFTN...TO ADDITIONAL SVR AND FLASH FLOODING OVERNIGHT.  AT THE
SFC...WARM FRONT HAS SURGED WELL NORTH INTO NORTH CENTRAL KANSAS SE
INTO THE SOUTHWESTERN CWA AND FURTHER SE TOWARDS SE MO.  INITIAL
CONCERNS THIS AFTN DEAL WITH REMNANT OUTFLOW BOUNDARY FROM MORNING
MCS WHICH IS STRETCHED JUST WEST OF TOPEKA SE TOWARDS CLINTON.
EXTREME INSTABILITY HAS FORMED ALONG AND SOUTH OF THIS BOUNDARY AS
SFC MOISTURE CONVERGENCE IS MAXIMIZED IN TWO SEPARATE AREAS.
PRIMARY AREA IS JUST SOUTH OF THE CWA WITH A SECONDARY AREA FROM EMPORIA
TO MANHATTAN AND CONCORDIA. 19Z TOP SOUNDING INDICATING THE MAIN
HINDRANCE AT THE MOMENT WITH A CAP LOCATED AROUND 875 MB. THIS BEING
SAID...WERE STILL IN A WAITING PERIOD AS TO A WAVE STRONG ENOUGH TO
PROMOTE INITIATION AND BREAK THROUGH THIS CAP SHOULD HEATING AND
BOUNDARY INTERACTION NOT BE SUFFICIENT. SHOULD STORMS IGNITE...DEEP
LAYER SHEAR SOME 30-50 KNOTS ALONG WITH INSTABILITY SOME 2000-3000
J/KG WOULD BE SUPPORTIVE OF LARGE HAIL AND DAMAGING WINDS.

FOR THIS EVE...KEEPING A CLOSE EYE ON PV ANOMALY MOVING THROUGH
COLORADO AT THE MOMENT AND A SECOND WAVE MOVING THROUGH WESTERN
NEBRASKA.  THE COMBINATION OF THESE WAVES SHOULD BE ENOUGH TO SPARK
OFF CONVECTION ALONG AND SOUTH OF THE WARM FRONT BY THIS EVENING IN
CENTRAL...WESTERN KANSAS/NEBRASKA ALONG WITH NORTHERN OKLAHOMA.
PARAMETERS AND PATTERN VERY SUPPORTIVE OF THE DEVELOPMENT OF ONE
OR MORE FOREWORD PROPAGATING MCS CLUSTERS TONIGHT. WITH THE WARM
FRONT DRAPED FROM NW TO SE NEAR AND THROUGH THE CWA...ANY MCS WHICH
DEVELOPS WOULD MERGE WITH ALREADY ONGOING CONVECTION ALONG THE
NORTHWARD LIFTING FRONT THIS EVENING AND TRAVEL THROUGH THE CWA.

HEAVY RAINFALL PARAMETERS ARE ALL SUGGESTIVE OF EXCESSIVE AND
PERHAPS SIGNIFICANT RAINFALL IN PORTIONS OF THE CWA TONIGHT...WITH
H850-700MB MB MOISTURE TRANSPORT VECTORS FOCUSED IN AREAS ALONG AND
NE OF KANSAS CITY TO SEDALIA WITH FOCUS OF THE LLJ POISED TO FEED
SIGNIFICANT MOISTURE INTO NE KANSAS AND NORTH CENTRAL MISSOURI.
GIVEN ALREADY PRIMED SOIL CONDITIONS FROM THE BROAD 1-2 INCHES OF
RAIN OVER NORTHERN MISSOURI OVERNIGHT...FEEL THAT ANY ADDITIONAL
RAIN TONIGHT WILL LEAD TO FLASH FLOODING AND PERHAPS SIGNIFICANT
RIVER AND STREAM FLOODING. ALSO...THIS MORNINGS RAIN HAS KNOCKED 1
AND 3 HR FFG GUIDANCE MUCH LOWER WITH AVERAGE VALUES ONLY BETWEEN ONE
HALF INCH AND THREE QUARTERS OF AN INCH. THUS HAVE ISSUED A FFA FOR
THE ENTIRE FCST AREA THROUGH NOON ON TUESDAY.

OTHER CONCERN FOR THE OVERNIGHT HORUS WILL BE WITH A SVR THREAT.
FORWARD PROPAGATING MCS WILL BE ENTERING THE CWA WELL AFTER DARK
TONIGHT DURING A PERIOD OF STABILIZING SFC CONDITIONS. ATTM...THE HIGHEST
SVR THREAT WOULD LIKELY BE LOCATED TO THE WEST OF THE CWA...HOWEVER
WOULD NOT DISCOUNT THE POSSIBILITIES OF LARGE HAIL OR DAMAGING WINDS
IN AREAS MAINLY ALONG AND SE OF A LINE FROM MARYVILLE TO SEDALIA
WHERE MCS HAS THE HIGHEST POTENTIAL TO REMAIN ROOTED IN THE BOUNDARY
LAYER.

BY TUESDAY MORNING CLUSTERS OF CONVECTION SHOULD BE EXITING THE CWA
TO THE WEST...LIKELY SENDING NUMEROUS OUTFLOW BOUNDARIES THROUGH
THE CWA AND LOWER MO RIVER VALLEY. ONCE AGAIN...INSTABILITY PROGS
SUGGESTING EXTREME INSTABILITY TO DEVELOP BY TUESDAY AFTN WITH
ADEQUATE SHEAR ALOFT.  HOWEVER...ABSENT OF ANY STRONG MID-LVL WAVE
AND WITH MID-LVL RIDGING TRYING TO BECOME ESTABLISHED...WILL NEED
TO MONITOR ALL BOUNDARY INTERACTIONS AS SFC MOISTURE REMAINS
ELEVATED AND EML WILL BE SLOW TO MOVE NE.  DESPITE LITTLE TO NO QPF
INDICATED BY OPERATIONAL MODELS...WILL CONTINUE TO ADVERTISE LOW CHC
POPS TUE AFTN WITH SLIGHT CHC POPS IN THE EVE.

WE SHOULD FINALLY DRY OUT BY WEDNESDAY AS MID-LVL RIDGING BUILDS
IN.  HOWEVER...WELL GO RIGHT INTO THE FURNACE AS STRONG LOW-LVL WAA
SHOULD PUSH READINGS ABOVE NORMAL.  AM A LITTLE HESITANT TO GO TOO
EXTREME WITH TEMPS IN THE LOW 90S...AS SATURATED SOILS AND DEW
POINTS IN THE UPR 60S WILL COUNTERACT HEATING TO SOME DEGREE.

DUX

MEDIUM RANGE (THU-MON)...

EXTENDED PERIOD BEGINS UNDER THE INFLUENCE OF AN UPPER LEVEL RIDGE
TO THE SOUTH WITH AN APPROACHING SHORTWAVE DIVING SOUTH AND EAST OUT
OF THE PACIFIC NORTHWEST ON THURSDAY. LOOK FOR THIS WAVE TO BREAK
DOWN THE RIDGE AND EFFECT THE AREA THURSDAY NIGHT THROUGH FRIDAY.
ECMWF AND GFS IN GOOD AGREEMENT AS TO THE PLACEMENT/TIMING OF THIS
WAVE AS IT INFLUENCES THE REGION.

UPPER WAVE AND ASSOCIATED COLD FRONT IS EXPECTED TO APPROACH THE
NORTHWEST CORNER OF CWA LATE THURSDAY EVENING. CURRENT MODEL OUTLOOK
DEPICTS THE POSSIBILITY FOR ORGANIZED CONVECTION WITH SUFFICIENT
DEEP LAYER SHEAR AND ELEVATED INSTABILITY OUT AHEAD OF THE FRONT.
WENT AHEAD AND INCREASED POPS...ESPECIALLY ACROSS NORTHERN MO WITH
THIS SYSTEM. THE FRONT WILL HAVE EXITED THE REGION TO THE SOUTHEAST
BY FRIDAY EVENING. THIS LATE WEEK SYSTEM WILL ASSIST IN BRINGING
TEMPERATURES BACK TO NEAR SEASONAL LEVELS ON FRIDAY AND SATURDAY.

UPPER RIDGE BUILDS BACK INTO THE REGION SATURDAY NIGHT INTO SUNDAY.
ONLY OTHER CHANGE TO THE FORECAST CAME TOWARDS THE END OF THE PERIOD
AS A MINOR UPPER LEVEL DISTURBANCE RIDES THE NORTHERN FRINGES OF
THE RIDGE. PER DISCUSSION WITH NEIGHBORING OFFICES...DECIDED TO
HINT AT THE POSSIBILITY FOR ADDITIONAL RAINFALL DURING THE DAY ON
MONDAY WITH THIS DISTURBANCE.

MRD

&&

.AVIATION...

FOR THE 00Z TAFS...CONVECTION IS THE MAIN CONCERN. MAY SEE ISOLATED
CONVECTION THIS EVENING...BUT MAIN THREAT IS AFTER MIDNIGHT AS A
COMPLEX OF STORMS MOVES EAST OUT OF KANSAS. THUNDERSTORMS WILL LIKELY LAST
AROUND FOUR HOURS WITH LOW CIGS LIKELY TO ONCE AGAIN FOLLOW THE
PASSAGE OF THE STORMS. CIGS TO QUICKLY RISE WITH THE AID OF JUNE
INSOLATION.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR MOZ001-MOZ002-MOZ003-
     MOZ004-MOZ005-MOZ011-MOZ012-MOZ013-MOZ014-MOZ020-MOZ021-
     MOZ022-MOZ028-MOZ029-MOZ030-MOZ037-MOZ038-MOZ043-MOZ044-
     MOZ053-MOZ054.

     FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR MOZ006-MOZ007-MOZ008-
     MOZ015-MOZ016-MOZ017-MOZ023-MOZ024-MOZ025-MOZ031-MOZ032-
     MOZ033-MOZ039-MOZ040-MOZ045-MOZ046.

KS...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR KSZ025-KSZ057-KSZ060-
     KSZ102-KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, Jun 15, 12:58 PM CDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1258 PM CDT MON JUN 15 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-161800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1258 PM CDT MON JUN 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

IN THE WAKE OF THIS MORNINGS THUNDERSTORM ACTIVITY...AN OUTFLOW
BOUNDARY HAS SPREAD ACROSS THE EXTREME SOUTHERN PORTIONS OF THE
OUTLOOK AREA...FROM CLINTON NORTHWESTWARD TO EMPORIA AND TOPEKA.
STRONG INSTABILITY IS DEVELOPING ALONG AND SOUTH OF THIS
BOUNDARY...WITH THE POTENTIAL FOR ISOLATED TO SCATTERED THUNDERSTORM
DEVELOPMENT OVER THE FAR SOUTHERN AND WESTERN PORTIONS OF THE
OUTLOOK AREA EARLY THIS AFTERNOON. SHOULD SEVERE STORMS DEVELOP...THE
PRIMARY THREATS WOULD BE LARGE HAIL AND DAMAGING WINDS.

ANOTHER LARGE COMPLEX OF THUNDERSTORMS IS EXPECTED TO AGAIN DEVELOP
ACROSS CENTRAL KANSAS MONDAY NIGHT...AND MOVE INTO THE OUTLOOK AREA
TONIGHT. THESE STORMS WILL TRY TO RIDE SOUTHEAST ALONG A HIGHLY
UNSTABLE AIRMASS SOUTH OF A SURFACE WARM FRONT FROM CENTRAL KANSAS
INTO SOUTH CENTRAL MISSOURI. SHOULD THESE STORMS HOLD THEIR INTENSITY
AS THEY REACH THE AREA AFTER MIDNIGHT...LARGE HAIL AND DAMAGING WINDS
WOULD BE THE PRIMARY THREATS. THE AREA WHICH COULD HAVE THE HIGHEST
CHANCE OF SEEING SEVERE WEATHER WOULD BE ALONG AND SOUTHWEST OF A
LINE FROM MARYVILLE TO SEDALIA.

THIS COMPLEX WILL BRING AN ADDITIONAL CHANCE FOR HEAVY AND EXCESSIVE
RAINFALL ACROSS MUCH OF THE OUTLOOK AREA...LEADING TO THE POTENTIAL
FOR LOCALIZED FLASH FLOODING AND RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE ONGOING ACROSS MUCH OF THE OUTLOOK AREA TUESDAY
MORNING. WHILE THE SEVERE THREAT FROM THESE STORMS WILL BE
WANING...HEAVY RAIN MAY CONTINUE THROUGH THE LATE MORNING. SHOULD
THIS THUNDERSTORM COMPLEX CLEAR THE AREA EARLY ENOUGH IN THE
DAY...STRONG INSTABILITY WILL DEVELOP LEADING TO AN ADDITIONAL THREAT
FOR STRONG TO SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. THE
LOCATION OF OUTFLOW BOUNDARIES AND OTHER LOCALIZED ENHANCEMENTS WILL
BE KEY TO THE POTENTIAL FOR THIS SEVERE WEATHER. THE PRIMARY THREATS
FOR THIS ACTIVITY WOULD BE FROM LARGE HAIL AND DAMAGING WINDS.

AN ADDITIONAL THREAT FOR THUNDERSTORMS WILL ARRIVE THURSDAY NIGHT
INTO FRIDAY AHEAD OF A COLD FRONT. DUE TO A RATHER WARM AIRMASS
DEVELOPING AHEAD OF THIS FRONT...THE POTENTIAL EXISTS FOR STRONG TO
SEVERE THUNDERSTORM DEVELOPMENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON ACROSS EASTERN KANSAS
AND EXTREME WESTERN MISSOURI...AS WELL AS SOUTH AND WEST OF A LINE
FROM MARYVILLE TO SEDALIA OVERNIGHT. SPOTTER ACTIVATION MAY ALSO BE
NECESSARY TUESDAY AFTERNOON. SPOTTERS ARE URGED TO REPORT HEAVY
RAINFALL TOTALS.

DUX

In the hours before

Local storm report, Jun 15, 11:11 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1111 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     TSTM WND DMG     RICH HILL               38.10N 94.36W
06/15/2009                   BATES              MO   LAW ENFORCEMENT

            TREES DOWN.

&&

MELL
Local storm report, Jun 15, 11:17 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1117 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     TSTM WND DMG     OVERLAND PARK           38.91N 94.68W
06/15/2009                   JOHNSON            KS   AMATEUR RADIO

            115TH AND ANTIOCH. 2 FOOT TREES DOWN.

&&

MELL
Local storm report, Jun 15, 11:35 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1135 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND GST     8 W CLINTON             38.37N 93.92W
06/15/2009  E70 MPH          HENRY              MO   TRAINED SPOTTER

&&

MELL
Local storm report, Jun 15, 11:36 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1136 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     TSTM WND GST     2 S LEES SUMMIT        38.89N 94.38W
06/15/2009  E70 MPH          JACKSON            MO   TRAINED SPOTTER

            AT HWY 150 AND WARD ROAD

&&

ABAILEY
Special weather statement, Jun 15, 11:38 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1138 PM CDT MON JUN 15 2009

MOZ038-044-160515-
JOHNSON-LAFAYETTE-
1138 PM CDT MON JUN 15 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHERN JOHNSON AND SOUTHWESTERN
LAFAYETTE COUNTIES UNTIL 1215 AM CDT...

AT 1137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LONE JACK TO 7 MILES
NORTHEAST OF KINGSVILLE TO HOLDEN...MOVING EAST AT 35 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  ODESSA AROUND 1155 PM CDT.

THE TOWNS OF PITTSVILLE...LAKE LAFAYETTE AND FAYETTEVILLE ARE ALSO IN
THE PATH OF THESE STORMS.

LAT...LON 3872 9406 3880 9409 3884 9413 3894 9412
      3906 9376 3893 9358 3884 9353

21
Local storm report, Jun 15, 11:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1143 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     PLEASANTON              38.18N 94.71W
06/15/2009                   LINN               KS   EMERGENCY MNGR

            TREE BLOWN ONTO A RESIDENCE

&&

ABAILEY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:40 PM CDTAreal Flood AdvisoryEAXClay6 hr
Jun 15, 9:51 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway28 min
Jun 15, 9:56 PM CDTSpecial Weather StatementEAXBates, Cass, Jackson49 min
Jun 15, 10:02 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte28 min
Jun 15, 10:06 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Jackson39 min
Jun 15, 10:12 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt33 min
Jun 15, 10:44 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Jackson46 min
Jun 15, 10:44 PM CDTTornado WarningEAXBates31 min
Jun 15, 10:46 PM CDTTornado WarningEAXBates, Cass29 min
Jun 15, 10:59 PM CDTSevere Thunderstorm WarningEAXClay, Jackson31 min
Jun 15, 11:05 PM CDTAreal Flood AdvisoryEAXBates, Cass, Clay, Jackson5 hr
Jun 15, 11:13 PM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Daviess, DeKalb, Gentry, Harrison and 2 more6 hr
Jun 15, 11:14 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson46 min
Jun 15, 11:29 PM CDTFlash Flood WarningEAXHenry, Johnson, Pettis6 hr
Jun 15, 11:33 PM CDTAreal Flood AdvisoryEAXJohnson, Lafayette, Pettis, Saline12 hr
Jun 15, 11:38 PM CDTSpecial Weather StatementEAXJohnson37 min
Jun 15, 11:40 PM CDTRiver Flood WarningEAXCarroll, Chariton70 hr
Jun 15, 11:40 PM CDTRiver Flood WarningEAXHoward21 hr
Jun 15, 11:54 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette36 min
Jun 16, 12:16 AM CDTAreal Flood AdvisoryEAXChariton, Cooper, Gentry, Harrison, Howard, Mercer and 2 more4 days
Jun 16, 12:17 AM CDTSevere Thunderstorm WarningEAXCooper, Pettis43 min
Jun 16, 12:30 AM CDTSpecial Weather StatementEAXCarroll30 min
Jun 16, 12:43 AM CDTAreal Flood AdvisoryEAXCarroll, Chariton, Gentry, Grundy, Harrison, Lafayette and 2 more6 days
Jun 16, 1:45 AM CDTAreal Flood AdvisoryEAXAdair, Carroll, Chariton, Grundy, Linn, Livingston and 4 more4 hr
Jun 16, 2:10 AM CDTAreal Flood AdvisoryEAXHolt8 hr
Jun 16, 2:28 AM CDTAreal Flood AdvisoryEAXAdair, Putnam, Schuyler3 hr
Jun 16, 2:45 AM CDTFlash Flood WarningEAXCass, Clay, Jackson, Platte6 hr
Jun 16, 2:52 AM CDTSpecial Weather StatementEAXJackson23 min
Jun 16, 3:09 AM CDTFlash Flood WarningEAXBates, Cass10 hr
Jun 16, 3:29 AM CDTRiver Flood WarningEAXJackson7 hr
Jun 16, 3:59 AM CDTRiver Flood WarningEAXCass, Henry, Johnson53 hr
Jun 16, 3:59 AM CDTRiver Flood WarningEAXBates, Cass, Henry66 hr
Jun 16, 4:03 AM CDTSpecial Weather StatementEAXBates27 min
Jun 16, 4:26 AM CDTFlash Flood WarningEAXBates6 hr
Jun 16, 4:33 AM CDTSpecial Weather StatementEAXHenry27 min
Jun 16, 4:40 AM CDTRiver Flood WarningEAXDaviess, Gentry16 hr
Jun 16, 5:12 AM CDTAreal Flood AdvisoryEAXMacon12 hr
Jun 16, 5:31 AM CDTAreal Flood AdvisoryEAXHenry, Johnson, Pettis12 min
Jun 16, 5:41 AM CDTRiver Flood WarningEAXAndrew, Buchanan5 hr
Jun 16, 5:42 AM CDTAreal Flood WarningEAXHenry, Johnson, Pettis12 hr
Jun 16, 8:14 AM CDTRiver Flood WarningEAXBates62 hr
Jun 16, 9:49 AM CDTRiver Flood WarningEAXClay, Jackson, Ray24 hr
Jun 16, 9:49 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray44 hr
Jun 16, 9:49 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline52 hr
Jun 16, 9:49 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline3 days
Jun 16, 9:49 AM CDTRiver Flood WarningEAXChariton, Howard, Saline67 hr
Jun 16, 9:49 AM CDTRiver Flood WarningEAXCooper, Howard4 days
Jun 16, 9:56 AM CDTAreal Flood WarningEAXBates31 hr
Jun 16, 12:53 PM CDTAreal Flood WarningEAXBates, Cass28 hr
Jun 16, 5:03 PM CDTAreal Flood WarningEAXHenry, Johnson, Pettis24 hr
Jun 15, 9:34 PM CDTSpecial Weather StatementEAXAtchison26 min
Jun 15, 9:46 PM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan29 min
Jun 16, 1:16 AM CDTSpecial Weather StatementEAXLinn29 min
Jun 16, 4:13 AM CDTSpecial Weather StatementEAXLinn32 min
Jun 16, 8:14 AM CDTRiver Flood WarningEAXMiami62 hr
Jun 16, 8:14 AM CDTRiver Flood WarningEAXLinn4 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.